No Cover Image

Journal article 694 views 81 downloads

Fuzzy uncertainty propagation in composites using Gram–Schmidt polynomial chaos expansion

Sudip Dey, T. Mukhopadhyay, Hamed Haddad Khodaparast Orcid Logo, Sondipon Adhikari

Applied Mathematical Modelling, Volume: 40, Issue: 7-8, Pages: 4412 - 4428

Swansea University Authors: Sudip Dey, Hamed Haddad Khodaparast Orcid Logo, Sondipon Adhikari

  • DeyFuzzyUncertaintyPropagation2015postprint.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (3.04MB)
Published in: Applied Mathematical Modelling
ISSN: 0307-904X
Published: Elsevier BV 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa26204
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Uncertainty; Fuzzy; Composite; Gram–Schmidt polynomial chaos; Fuzzy natural frequency; Fuzzy mode shapes
College: College of Engineering
Issue: 7-8
Start Page: 4412
End Page: 4428